Journal of Integral Equations and Applications

On Pantograph Integro-Differential Equations

Arieh Iserles and Yunkang Liu

Full-text: Open access

Article information

J. Integral Equations Applications, Volume 6, Number 2 (1994), 213-237.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Iserles, Arieh; Liu, Yunkang. On Pantograph Integro-Differential Equations. J. Integral Equations Applications 6 (1994), no. 2, 213--237. doi:10.1216/jiea/1181075805.

Export citation


  • M. Abramowitz and I.A. Stegun, Handbook of mathematical functions with formulas, graphs, and mathematical tables, John Wiley & Sons, 1964.
  • G.A. Derfel, On the asymptotic behaviour of solutions of a class of differential-difference equations, in The asymptotic behaviour of solutions of differential-functional equations, Inst. Mat. Akad. Nauk Ukr. SSR. Kiev (1978), 58-65.
  • A. Feldstein and Z. Jackiewicz, Unstable neutral functional differential equations, Canad. Math. Bull. 33 (1990), 428-433.
  • L. Fox, D.F. Mayers, J.R. Ockendon and A.B. Tayler, On a functional-differential equation, J. Inst. Math. Appl. 8 (1971), 271-307.
  • G.M. Goluzin, Geometric theory of functions of complex variables, AMS Trans. Math. Monographs 29, 1969.
  • J.K. Hale, Theory of functional differential equations, Springer-Verlag, New York, 1977.
  • A. Iserles, On the generalized pantograph functional-differential equation, European J. Appl. Math. 4 (1992), 1-38.
  • A. Iserles and Y. Liu, On functional-differential equations with proportional delays, Cambridge University Tech. Rep. DAMTP, 1993/NA3 (1993).
  • A. Iserles and J. Terjéki, Stability and asymptotic stability of functional-differential equations, J. London Math. Soc., to appear.
  • T. Kato, Asymptotic behaviour of solutions of the functional-differential equations $y^\p(x)=ay(\la x)+by(x)$, in Delay and functional differential equations and their applications (K. Schmitt, ed.), Academic Press, New York.
  • T. Kato and J.B. McLeod, The functional-differential equation $y^\p(x)=ay(\la x)+by(x)$, Bull. Amer. Math. Soc. 77 (1971), 891-937.
  • Y. Kuang and A. Feldstein, Monotonic and oscillatory solution of a linear neutral delay equation with infinite lag, SIAM J. Math. Anal. 21 (1990), 1633-1641.
  • Y. Liu, A limit problem from the theory of delay equations, SIAM Review 36 No. 3 (1994), to appear.
  • Y. Liu and Z. Wu, The Fredholm and non-Fredholm theorems for a class of integro-functional equations, Acta Sci. Natur. Univ. Sunyatseni 29 (1990), 25-30.
  • K. Mahler, On a special functional equation, J. London Math. Soc. 15 (1940), 115-123.
  • R. Nussbaum, Existence and uniqueness theorems for some functional differential equations of neutral type, J. Differential Equations 11 (1972), 607-623.
  • J.R. Ockendon and A.B. Tayler, The dynamics of a current collection system for an electric locomotive, Proc. Roy. Soc. Lond. Ser. A 322 (1971), 447-468.
  • E.C. Titchmarch, The theory of functions, Second edition, Oxford University Press, 1939.
  • D.V. Widder, The Laplace transform, Princeton University Press, 1946.